# SDR CALA0200217

- Difficulty date: April 18, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 559-578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN WEB AT R/H SIDEWALL FLOOR BETWEEN STA 559 AND 578. THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-02.
